# SDR AWXA200301242

- Difficulty date: October 1, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546812
- Condition: Cracked
- Location: Subfloor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-17 CHECK A 1 INCH CRACK WAS FOUND ON RT AFT OUTBOARD SUBFLOOR WEB BS 992, RBL 60, WL 206.  MAINTENANCE CUT OUT DAMAGE ON RT AFT OUTBOARD SUBFLOOR WEB BS 992, RBL 60, WL 206; FABRICATED A FILLER AND REPAIR PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-13, SHEET 1-3, FIG 1.
